Regularization of divergent integrals and regularization of ill-posed boundary value problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1986), pp. 44-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_4_a6,
author = {V. K. Ivanov and I. V. Mel'nikova},
title = {Regularization of divergent integrals and regularization of ill-posed boundary value problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {44--49},
year = {1986},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_4_a6/}
}
TY - JOUR AU - V. K. Ivanov AU - I. V. Mel'nikova TI - Regularization of divergent integrals and regularization of ill-posed boundary value problems JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1986 SP - 44 EP - 49 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1986_4_a6/ LA - ru ID - IVM_1986_4_a6 ER -
V. K. Ivanov; I. V. Mel'nikova. Regularization of divergent integrals and regularization of ill-posed boundary value problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1986), pp. 44-49. http://geodesic.mathdoc.fr/item/IVM_1986_4_a6/